RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bogdanov, Leonid Vitalevich

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 12
Presentations: 1

Number of views:
This page:580
Abstract pages:3841
Full texts:1202
References:319
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person18361
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/243013
http://orcid.org/0000-0002-2918-6537

Publications in Math-Net.Ru
2019
1. L. V. Bogdanov, “Matrix extension of the Manakov–Santini system and an integrable chiral model on an Einstein–Weyl background”, TMF, 201:3 (2019),  337–346  mathnet; Theoret. and Math. Phys., 201:3 (2019), 1701–1709  isi  scopus
2011
2. L. V. Bogdanov, “Interpolating differential reductions of multidimensional integrable hierarchies”, TMF, 167:3 (2011),  354–363  mathnet  mathscinet; Theoret. and Math. Phys., 167:3 (2011), 705–713  isi  scopus
2009
3. L. V. Bogdanov, “A class of multidimensional integrable hierarchies and their reductions”, TMF, 160:1 (2009),  15–22  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 160:1 (2009), 887–893  isi
2004
4. L. V. Bogdanov, B. G. Konopelchenko, A. Moro, “Symmetry constraints for real dispersionless Veselov–Novikov equation”, Fundam. Prikl. Mat., 10:1 (2004),  5–15  mathnet  mathscinet  zmath  elib; J. Math. Sci., 136:6 (2006), 4411–4418  elib  scopus
2003
5. L. V. Bogdanov, B. G. Konopelchenko, L. Martínez Alonso, “Semiclassical $\bar\partial$-Method: Generating Equations for Dispersionless Integrable Hierarchies”, TMF, 134:1 (2003),  46–54  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 134:1 (2003), 39–46  isi
1998
6. L. V. Bogdanov, E. V. Ferapontov, “A nonlocal Hamiltonian formalism for semi-Hamiltonian systems of the hydrodynamic type”, TMF, 116:1 (1998),  113–121  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 116:1 (1998), 829–835  isi
1994
7. L. V. Bogdanov, V. E. Zakharov, “On some developments of the $\overline\partial$-dressing method”, Algebra i Analiz, 6:3 (1994),  40–58  mathnet  mathscinet  zmath; St. Petersburg Math. J., 6:3 (1995), 475–493
8. L. V. Bogdanov, “Generic solutions for some integrable lattice equations”, TMF, 99:2 (1994),  177–184  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 99:2 (1994), 505–510  isi
1991
9. L. V. Bogdanov, V. E. Zakharov, “Decreasing solutions and dispersion laws in a $(2+1)$-dimensional dressing method”, Algebra i Analiz, 3:3 (1991),  49–56  mathnet  mathscinet  zmath; St. Petersburg Math. J., 3:3 (1992), 533–540
1987
10. L. V. Bogdanov, G. M. Grechko, A. S. Gurvich, V. A. Dzhanibekov, S. I. Evstaf'eva, V. Kan, A. I. Pakhomov, S. A. Savchenko, “The star scintillation spectra from the “Salyut-7” orbital station observations”, Dokl. Akad. Nauk SSSR, 295:2 (1987),  317–321  mathnet
11. L. V. Bogdanov, “On the two-dimensional Zakharov–Shabat problem”, TMF, 72:1 (1987),  155–159  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 72:1 (1987), 790–793  isi
12. L. V. Bogdanov, “Veselov–Novikov equation as a natural two-dimensional generalization of the Korteweg–de Vries equation”, TMF, 70:2 (1987),  309–314  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 70:2 (1987), 219–223  isi

Presentations in Math-Net.Ru
1. Об иерархии уравнения Плебанского (second heavenly equation)
L. V. Bogdanov
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
February 22, 2006

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020